# SDR QMLA2025083020092

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 6,551 hours, 12,183 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR INSPECTION OVERFLOWN
